Abortion/6 weeks pregnancy aborted 19 days before
i had an abortion 19 days before the doctor gave me 2 tablets. 1st to be swallowed with water at 8 am n 2nd to be placed under the tongue at 12 am i started bleeding within 10 minutes after taking the 2nd tablet. then they took me to the operation theater n give me Anastassia i remember nothing and after exact 30 minutes they woke me up n was feeling dizziness n heavy cramping. the nurse give me a pain relief injection. after 3 hours i came back to hotel n then at night i went to home after 5 hours of traveling. doctor prescribed me augmentin (co-amoxiclax) for infections i guess, risek (omeprazole), methergine, ibruphen, and osnate D (ossein mineral complex + vitamin D) for one week, and after one week osnate D continue for one month and a iron capsule daily for 3 months. in that week i had cramps for not more than 1 hours sometimes clotting something brown or black thin jelly type layers were discharged. i first week i was experiencing swear diarrhea. after completing the dose of medication and started iron capsule with osanate D, i was ok in the 2nd week. but from last three to four days i am having swear kind ho constipation and before passing stool i am suffering from swear abdominal pain i had never experienced before it is that kind of swear that my whole body & cloths gets completely wet due to sweating within 1 to 2 minutes then i started shivering and facing black out for seconds n blur view and i was even experiencing whistle type sound effect in my ears i dont know what it was but after passing stole i was completely ok within 2 to 3 minutes and i am still having spotting sometime too watery pink liquid sometimes to dark brown or black jelly. i am too tensed am i having an infection in uterus ? or this abdominal pain is due to the intake of iron capsule "sangobian (iron + B-complex) ? should i stop using that capsule ? but before abortion (19 days before) my HB level was 9.5 and doctor prescribed me to take it for 3 months
Generally speaking, a person should not take iron supplements. If you are anemic, it is better to eat iron-rich foods. This includes meat and green leafy vegetables. A person can become toxic on iron very easily. I am not a fan of taking lots of medications that doctors prescribe. Most of them are harmful.
It would be safe to assume you have an infection as a result of the abortion. I think infections are much more common than most people realize. It would be a miracle if there wasn't an infection. Even women who think they haven't had an infection might have a silent infection, which could lead to infertility, for example. Pain in the uterus may well indicate infection, or could simply be cramping.
If you would like me to give you specifics on any of the medications the doctor gave you, let me know. I will be happy to provide such information. As far as the symptoms are concerned, for the diarrhea and constipation, keep in mind that abortion disrupts a woman's hormones, so such symptoms should be expected. For the other symptoms, talk to your doctor. You shouldn't be blacking out. That might indicate low blood pressure. He should check and make sure you are not suffering from internal bleeding. In a surgical abortion, this can happen. It can be serious. It would be very important to find a doctor other than the one who provided the abortion. Doctors don't like to admit they harm a woman with an abortion, so they may not be as willing to look at adverse symptoms.
Let me know if you have any other questions, and please keep in touch and let me know how you are doing. In the future, please remember abortion is VERY DANGEROUS and can cause you permanent harm or even kill you, as well as cause your future children serious harm or kill them. You deserve better. Take good care of yourself.